# SDR 2025FA0000536

- Difficulty date: August 5, 2025
- Submitted: August 5, 2025
- Operation: General aviation
- Engine: Cfmint LEAP1B28
- Engine time: 7,423 hours, 3,793 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K, F

## Discrepancy

FOLLOWING A REPAIR CARRIED OUT, THE ENG WAS SENT FOR TESTING.  ENGINE UNDERGOING TESTING (TEST 003) , &  FLAME COMING OUT OF UPPER LT UNDERCOWLING OBSERVED. ITP THROTTLE OPERATOR DECELERATED & ACTIVATED THE FIRE EXTINGUISHER BOTTLE. AFTER THE INCIDENT, ENG WAS COOLED DOWN TO BELOW 100 °C EXHAUST GAS TEMP.  ENG WAS MOTORED SEVERAL TIMES UNTIL THE UNDER-COWLING TEMPERATURE REACHED UNDER 100 °C.  AFTER THE COOLDOWN,  LT & RT COWL DOORS WERE OPENED, SEVERAL BURNED AREAS FOUND MAINLY IN THE 12 O’CLOCK AREA OF ENG, AS WELL AS THE ADJACENT COWLS. A TECHNICAL INVESTIGATION AND AN 8D QUALITY ANALYSIS WAS INITIATED.  OPEN
